MAUDE Adverse Event Report: GYRUS ACMI, INC. UROPASS AS 12/14FR X 38 CM 5/BX; UROPASS URETERAL CATHETER

GYRUS ACMI, INC. UROPASS AS 12/14FR X 38 CM 5/BX; UROPASS URETERAL CATHETER
Model Number 61238BX
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to the service center for evaluation; however, the device evaluation is still pending.Supplemental report(s) will be submitted should any relevant new information is available and or received.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
It was reported the device dilator was found bent.The issue was found during preparation for use.The device was replaced and the intended procedure was completed using a similar device.There was no patient harm, no user injury reported due to the event.
 
Additional Manufacturer Narrative
This supplemental report is to inform that upon further review, this is not a reportable malfunction.The initial medwatch reported the subject device dilator was found bent; however; per the legal manufacturer, this issue is not likely to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
UROPASS AS 12/14FR X 38 CM 5/BX
Common Device Name
UROPASS URETERAL CATHETER
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer (Section G)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16766248
Report Number3003790304-2023-00164
Device Sequence Number6670630
Product Code KNY
UDI-Device Identifier00821925035409
UDI-Public00821925035409
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61238BX
Device Lot Number09E1900014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown